Solpa-Sinus Tablets 18 Pack

Solpa-Sinus Tablets 18 Pack

Description

Solpa-Sinus Tablets help to relieve nasal congestion and sinus pain.

Solpa-Sinus uses a dual ingredient formulation to help relieve nasal congestion when combined with fever, pain, sore throat, sinus pain and headache in the common cold or flu.

  • Fast-acting pain relief
  • Dual action pain relief

How to use: Adults (including the elderly) and children aged 16 and over: Swallow 2 tablets up to 3 times daily, every 4-6 hours as needed. Do not take more than 6 tablets in 24 hours. Children aged 12 to 15 years: Give 1 tablet every 4-6 hours as needed. Do not give more than 3 tablets in 24 hours.

Ingredients: Paracetamol 500mg. Pseudoephedrine Hydrochloride 30mg.

9.50

6 in stock

We aim to pick and pack and ship all orders within 24 hours, however in some cases (e.g. weekends or large order volumes) there may be a delay on shipping times.

If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact within 28 days of purchase.

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.